# SDR MWEA00536

- Difficulty date: June 30, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Part serial: 3118
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - EN ROUTE TO DFW, THE STALL INDICATION FAILURE ANNUNCIATOR LIGHT CAME ON AND THE NR 1 STALL C0MPUTER CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  FLIGHT DIVERTED TO MCI.  MAINTENANCE REMOVED AND REPLACED NR 1 STALL COMPUTER BUT AT PUSH TIME, CIRCUIT BREAKER AGAIN POPPED.  MAINTENANCE THEN FOUND WATER IN CANNON PLUG AT LEFT FLAP POSITION TRANSMITTER.  CLEANED AND REINSTALLED CANNON PLUG.  (M)
